# SDR FDEA201801230183

- Difficulty date: January 23, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 45,567 hours, 27,627 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A9249193420000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SCALOPS GOUGED / BROKEN IN MAIN DECK COMPT AT FR59 -Y1930. REMOVED DAMAGE SEAT TRACK SECTION AND FABRICATED  NEW REPAIR SEAT TRACK AT IAW SRM 53-10-16. INSTALLED NEW REPAIR SECTION FROM FRAME 58-60 RT -Y1930 IAW SRM 51-40-21, MAJOR REPAIR.
